Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 109, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 13, 2016, 7:29 PM CDT for Ashley County, Arkansas. It was in force for 61 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 13, 2016, 7:29 PM CDT (00:29 UTC)
- Expired
- Mar 13, 2016, 8:30 PM CDT
- In force
- 61 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Ashley County, AR
The radar
The Little Rock radar (KLZK), 176 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 13, 8:15 PM CDT | HAIL 1.75 | Old Milo, AR | GOLF BALL SIZE HAIL DAMAGED CARS AS WELL AS SOME HOMES. |
| Mar 13, 8:15 PM CDT | HAIL 1.75 | Old Milo, AR | LARGE AMOUNTS OF LARGE HAIL OCCURRING |
| Mar 13, 8:23 PM CDT | HAIL 1 | Fountain Hill, AR | QUARTER SIZE HAIL REPORTED IN AND AROUND FOUNTAIN HILL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 13, 2:10 PM CDT | Tornado Watch | SPC | 5 hr |
| Mar 13, 7:11 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 0.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 947 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1702 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.7
The text
As transmitted.
941
WUUS54 KJAN 140029
SVRJAN
ARC003-140130-
/O.NEW.KJAN.SV.W.0109.160314T0029Z-160314T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
729 PM CDT SUN MAR 13 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ASHLEY COUNTY IN SOUTHEASTERN ARKANSAS...
* UNTIL 830 PM CDT
* AT 729 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF WEST CROSSETT...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
OLD MILO AROUND 755 PM CDT.
FOUNTAIN HILL AROUND 800 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
BLANCHTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN
ARKANSAS.
LAT...LON 3321 9213 3321 9208 3324 9209 3325 9205
3328 9204 3328 9200 3330 9200 3331 9198
3335 9199 3335 9197 3338 9196 3339 9198
3340 9199 3339 9158 3311 9207 3313 9212
3315 9211 3316 9214
TIME...MOT...LOC 0029Z 230DEG 31KT 3322 9216
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
221 follow-up statement
227
WWUS54 KJAN 140049
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
749 PM CDT SUN MAR 13 2016
ARC003-140130-
/O.CON.KJAN.SV.W.0109.000000T0000Z-160314T0130Z/
ASHLEY AR-
749 PM CDT SUN MAR 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN ASHLEY COUNTY...
AT 749 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF INGALLS...OR 9 MILES NORTH OF WEST CROSSETT...MOVING EAST AT 25
MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
OLD MILO AROUND 815 PM CDT.
FOUNTAIN HILL AROUND 820 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
BLANCHTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN
ARKANSAS.
LAT...LON 3321 9213 3321 9208 3324 9209 3325 9205
3328 9204 3328 9200 3330 9200 3331 9198
3335 9199 3335 9197 3338 9196 3339 9198
3340 9199 3339 9158 3311 9207 3313 9212
3315 9211 3316 9214
TIME...MOT...LOC 0049Z 248DEG 22KT 3327 9207
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
22What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 4:49 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Mar 13, 4:49 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 449 PM CDT SUN MAR 13 2016 ...SEVERE STORMS AND FLASH FLOODING POSSIBLE THIS EVENING NORTHWEST... .SHORT TERM...TONIGHT THROUGH TUESDAY....MID AFTERNOON WATER VAPOR IMAGERY/RAP ANALYSIS SHOWED A NEARLY STACKED LOW OVER CENTRAL OKLAHOMA. THIS LOW PRESSURE SYSTEM WILL MOVE EAST TO SOUTHEAST MISSOURI AND NORTHWEST TENNESSEE BY SUNRISE MONDAY. THE 12Z SUN JAN SOUNDING HAD A PWAT LESS THAN ONE INCH AND SURFACE DEW POINTS WERE RUNNING IN THE MID TO UPPER 50S ACROSS OUR CWA THIS AFTERNOON. AS THE LOW DRAWS CLOSER TO OUR CWA...WAA IS EXPECTED TO STRENGTHEN OVER OUR CWA ALONG WITH STEEPING LAPSE RATES AND FAVORABLE SHEER FOR THE DEVELOPMENT OF STRONG TO SEVERE STORMS OVER THE NORTHWEST PORTIONS OF OUR CWA. HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WIND GUSTS OF 60 MPH AND A FEW TORNADOES WILL BE THE MAIN THREATS. A STRONG TORNADO OR TWO AND LOCALLY HEAVY RAIN IN EXCESS OF AN INCH PER HOUR WILL ALSO BE POSSIBLE. THE BULK OF THE POTENTIAL WILL BE CONFINED TO NORTH OF A LINE FROM BASTROP LOUISIANA TO GRENADA MISSISSIPPI AND MAINLY THIS EVENING. CONSIDERING THE ONGOING FLOODING AND SATURATED SOILS OVER THE DELTA REGION...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR OUR EXTREME SOUTHEAST ARKANSAS AND NORTHWEST MOST MISSISSIPPI COUNTIES THIS EVENING. THIS LOW WILL BE FAST TO EXIT OUR REGION AND THE RAIN WILL END BEFORE MORNING. MONDAY WILL BE DRY BUT THERE WON'T BE MUCH OF AN AIRMASS CHANGE IN IT'S WAKE AS RETURN FLOW WITH LOWER 60 DEGREE DEWPOINTS WILL BE BACK OVER OUR CWA BY AFTERNOON. WARMER THAN NORMAL TEMPERATURES ARE EXPECTED AS SITES TOP OUT FROM THE UPPER 70S NORTH TO THE LOWER 80S SOUTH. TUESDAY WILL BE EVEN WARMER. A NORTHERN STREAM SHORTWAVE WILL SWING RAPIDLY ACROSS THE GREAT LAKES REGION AND HELP DROP A WEAK COLD FRONT INTO THE NORTHWEST PORTION OF OUR CWA BY EVENING. WARMING AHEAD OF THIS COLD FRONT MAY RESULT IN NEAR RECORD HIGHS IN THE MID TO UPPER 80S OVER THE SOUTHERN HALF OF OUR CWA. /22/ .LONG TERM...TUESDAY NIGHT THROUGH SATURDAY...STRATUS LOOKS TO DEVELOP ACROSS A LARGE PORTION OF THE REGION AHEAD OF THE COLD FRONT TUESDAY NIGHT...AS LOWS RANGE FROM THE MID 50S TO LOWER 60S EARLY WEDNESDAY MORNING. CHANCES FOR SHOWERS AND STORMS LOOK TO INCREASE EARLY WEDNESDAY AND REMAIN PRESENT INTO WEDNESDAY NIGHT. THIS WILL BE AS A RESULT OF THE AFOREMENTIONED COLD FRONT SLOWLY TRYING TO PUSH SOUTHEAST THROUGH THE CWA. A BETTER CHANCE FOR CONVECTION LOOKS TO EXIST WEDNESDAY AFTERNOON AND EVENING...AS THE FRONT COMBINES WITH DIURNAL HEATING...A SUBTLE DISTURBANCE ALOFT MOVING EAST NORTHEAST ACROSS THE REGION...AND INCREASING JET ENERGY ALOFT. THERE ARE SOME SIGNALS THAT THERE COULD BE POTENTIAL FOR SOME SEVERE STORMS WEDNESDAY... PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS. HOWEVER...THERE ARE SOME PLACEMENT ISSUES OF WHERE ACROSS THE CWA EXACTLY THE FRONT WILL BE LOCATED DURING THIS TIME. ALSO...MODEL SOUNDINGS AT THE MOMENT INDICATE THE PRESENCE OF A CAP OVER THE AREA THAT COULD CERTAINLY HAVE AN EFFECT ON SUCH STORM DEVELOPMENT. THIS IS STILL FOUR DAYS OUT...AND ATTENTION WILL BE GIVEN TO SEE HOW THE NEXT FEW MODEL RUNS TREND BEFORE ADDING ANY MENTION OF SEVERE STORMS TO THE HWO FOR WEDNESDAY. DURING THE EXTENDED PORTION OF THE FORECAST...THE FRONT IS PROGGED TO HANG UP ALONG THE NORTH CENTRAL GULF COAST...WITH HIGH PRESSURE AT THE SURFACE TRYING TO BUILD INTO AT LEAST THE NORTHERN HALF OF THE CWA. MODELS INDICATE A TROUGH/UPPER LOW SWINGING EAST TOWARD AND THROUGH THE CWA OVER THE COURSE OF NEXT WEEKEND. AHEAD OF THIS...A SERIES OF DISTURBANCES ALOFT WILL RACE EAST NORTHEAST IN THE VICINITY OF THE FRONT...KEEPING RAIN CHANCES OVER THE FORECAST AREA THURSDAY THROUGH SATURDAY. /19/ && .AVIATION...VFR CONDITIONS WILL CONTINUE UNTIL ABOUT 03Z. STORMS LOOK TO ONLY IMPACT GLH/GWO BETWEEN 01-05Z...ACTIVITY MAY DISSIPATE BY THE TIME IT REACHES GTR. BETWEEN 03-06Z...LOOK FOR MVFR CEILINGS TO QUICKLY TAKE HOLD ON INCREASING SW LOW LEVEL FLOW. EXPECTATIONS ARE FOR A STEADY BACK EDGE OF THE CLOUDS OVERNIGHT TO PUSHES W TO E BETWEEN 09-15Z. VFR CONDITIONS LOOK TO PREVAIL MUCH OF MON. /CME/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 58 80 57 87 / 21 3 2 2 MERIDIAN 59 79 52 85 / 22 7 2 2 VICKSBURG 57 80 58 86 / 26 2 2 3 HATTIESBURG 60 83 56 87 / 11 3 2 2 NATCHEZ 59 82 60 85 / 13 2 2 2 GREENVILLE 56 77 59 83 / 71 2 2 4 GREENWOOD 56 77 57 85 / 71 3 2 3 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...FLASH FLOOD WATCH UNTIL 1 AM CDT MONDAY FOR MSZ018-019-034. LA...NONE. AR...FLASH FLOOD WATCH UNTIL 1 AM CDT MONDAY FOR ARZ074-075. && 22/19/CME
Hazardous weather outlook, Mar 13, 5:56 AM CDT, 13 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 556 AM CDT SUN MAR 13 2016 ARZ074-075-MSZ018-019-034-141100- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-WASHINGTON- 556 AM CDT SUN MAR 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...AND NORTHWEST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT TORNADOES THREAT...LIMITED TIMING...TODAY THROUGH TONIGHT SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...TODAY THROUGH TONIGHT FLOODING THREAT...ELEVATED TIMING...TODAY THROUGH TONIGHT SEVERE STORMS ARE EXPECTED SUNDAY MAINLY BETWEEN 5 PM AND 11 PM. HAIL TO GOLF BALL SIZE ALONG WITH DAMAGING WINDS ARE EXPECTED WITH A FEW TORNADOES POSSIBLE. IN ADDITION...RAINFALL AMOUNTS OF AN INCH WITH LOCALLY HIGHER AMOUNTS POSSIBLE WILL ONLY AGGRAVATE ONGOING FLOODING AND RUNOFF ISSUES. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY THROUGH TONIGHT. LAZ015-016-MSZ029-032-037-043-047-141100- RICHLAND-MADISON LA-WEBSTER-CHOCTAW-ATTALA-MADISON MS-WARREN- 556 AM CDT SUN MAR 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT TORNADOES THREAT...LIMITED TIMING...TODAY THROUGH TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TODAY THROUGH TONIGHT A FEW SEVERE STORMS WILL BE POSSIBLE SUNDAY MAINLY BETWEEN 5 PM AND 11 PM. HAIL TO GOLF BALL SIZE ALONG WITH DAMAGING WINDS AND A TORNADO WILL BE POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY THROUGH TONIGHT. LAZ007>009-MSZ025>028-035-036-040>042-141100- MOREHOUSE-WEST CARROLL-EAST CARROLL-LEFLORE-GRENADA-CARROLL- MONTGOMERY-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO- 556 AM CDT SUN MAR 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT TORNADOES THREAT...LIMITED TIMING...TODAY THROUGH TONIGHT SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...TODAY THROUGH TONIGHT FLOODING THREAT...LIMITED TIMING...TODAY THROUGH TONIGHT SEVERE STORMS ARE EXPECTED SUNDAY MAINLY BETWEEN 5 PM AND 11 PM. HAIL TO GOLF BALL SIZE ALONG WITH DAMAGING WINDS ARE EXPECTED WITH A FEW TORNADOES POSSIBLE. IN ADDITION...RAINFALL UP TO AN INCH WITH LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE WITH THESE STORMS. THIS COULD POSE SOME MINOR FLASH FLOODING ISSUES. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY THROUGH TONIGHT. LAZ023>026-MSZ030-031-033-038-039-044>046-048>066-072>074-141100- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAY-LOWNDES-OKTIBBEHA- WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 556 AM CDT SUN MAR 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI... NORTHEAST MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. 28 && ...HAZARD LEGEND... *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 7:54 PM CDT | Tornado Warning | JAN | Ashley | 66 min |
| Mar 13, 8:27 PM CDT | Severe Thunderstorm Warning | JAN | Ashley | 78 min |
| Mar 13, 8:39 PM CDT | Severe Thunderstorm Warning | JAN | Chicot | 51 min |
| Mar 13, 9:01 PM CDT | Tornado Warning | JAN | Chicot | 27 min |
| Mar 13, 9:41 PM CDT | Special Weather Statement | JAN | Ashley | 49 min |
| Mar 13, 9:49 PM CDT | Special Weather Statement | JAN | Chicot | 41 min |
| Mar 13, 10:04 PM CDT | Severe Thunderstorm Warning | JAN | Chicot | 56 min |
| Mar 13, 11:09 PM CDT | Flash Flood Warning | JAN | Chicot | 6 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.